Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the functional-differential equation $ \sum ^\infty _{m=-\infty }a_my'(x+m\alpha )=f(x)$


Author: Ll. G. Chambers
Journal: Quart. Appl. Math. 47 (1989), 545-546
MSC: Primary 34K99; Secondary 34A08, 34A25, 39B99, 44A15
DOI: https://doi.org/10.1090/qam/1012277
MathSciNet review: MR1012277
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K99, 34A08, 34A25, 39B99, 44A15

Retrieve articles in all journals with MSC: 34K99, 34A08, 34A25, 39B99, 44A15


Additional Information

DOI: https://doi.org/10.1090/qam/1012277
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society